MathSciNet Relay Station
MathSciNet bibliographic data
MR2176126 (2006d:34173) 34K23 (34C05 34K18)
He, Ji-Huan Periodic solutions and bifurcations of delay-differential equations. Phys. Lett. A 347 (2005), no. 4-6, 228–230.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement